Comments on "new hypergeometric identities arising from gauss's second summation theorem"

Medhat K. Rakha*, Arjun K. Rathie, Purnima Chopra, Richard B. Paris

*المؤلف المقابل لهذا العمل

نتاج البحث: المساهمة في مجلةمراجعة النظراء

ملخص

In 1997, Exton [J. Comput. Appl. Math. 88 (1997) 269-274] obtained a general transformation involving hypergeometric functions by elementary manipulation of series. A number of hypergeometric identities that had not been previously recorded in the literature were then deduced by application of Gauss' second summation theorem and other known hypergeometric summation theorems. However, some of the results stated by Exton contain errors. It is the purpose of this note to present the corrected forms of these hypergeometric identities. 2000 Mathematics Subject Classification: 33C20; 68Q40.

اللغة الأصليةEnglish
الصفحات (من إلى)87-89
عدد الصفحات3
دوريةMiskolc Mathematical Notes
مستوى الصوت13
رقم الإصدار1
المعرِّفات الرقمية للأشياء
حالة النشرPublished - 2012

ASJC Scopus subject areas

  • ???subjectarea.asjc.2600.2603???
  • ???subjectarea.asjc.2600.2602???
  • ???subjectarea.asjc.2600.2612???
  • ???subjectarea.asjc.2600.2607???
  • ???subjectarea.asjc.2600.2606???

بصمة

أدرس بدقة موضوعات البحث “Comments on "new hypergeometric identities arising from gauss's second summation theorem"'. فهما يشكلان معًا بصمة فريدة.

قم بذكر هذا